# SDR HEEA0014572

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Probe
- Part number: 646600251
- Condition: Inoperative
- Location: Engine Oil Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMPERATURE PROBE INOPERATIVE.
